On Some Properties of Cost Allocation Rules in Minimum Cost Spanning Tree Problems
Gustavo Bergantiños and
Juan Vidal-Puga
Czech Economic Review, 2008, vol. 2, issue 3, 251-267
Abstract:
We consider four cost allocation rules in minimum cost spanning tree problems. These rules were introduced by Bird (1976), Dutta and Kar (2004), Kar (2002), and Feltkamp, Tijs and Muto (1994), respectively. We give a list of desirable properties and we study which properties are satisfied by these rules.
Keywords: Minimum cost spanning tree; properties (search for similar items in EconPapers)
JEL-codes: C71 (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14)
Downloads: (external link)
http://auco.fsv.cuni.cz/storage/49_2008_03_251.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:fau:aucocz:au2008_251
Ordering information: This journal article can be ordered from
http://auco.cuni.cz/
Access Statistics for this article
More articles in Czech Economic Review from Charles University Prague, Faculty of Social Sciences, Institute of Economic Studies Contact information at EDIRC.
Bibliographic data for series maintained by Lenka Stastna ().